Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Trying to gain weight. Is there any side effect of dexona and ceplactin tablet?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5293 Questions
My age is 29 and my weight is around 50kg and iam very skinny, my friend suggest me Dexona and ceplactin tablets. Is there any side effects of this medicine and within how much days it shows result?
Posted Tue, 23 Apr 2013 in Weight & Lifestyle
Answered by Dr. Sudhir Kumar 10 minutes later

Thank you for posting your query.

First of all, I would like to point that taking these medications without any doctor's advice can be potentially harmful.

Dexona is a steroid with multiple side effects such as high BP, high sugars, increased infections, lower immunity, acidity, pimples, bone weakness, etc.

Ceplactin is used for treating allergy, and occasionally used for anorexia nervosa (a psychiatric disorder where the affected person does not eat food).

I would suggest you to get checked up for any diseases, which may be responsible for your underweight, before you decide to take any medicines.

As of now, please avoid dexona and ceplactin.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My email: YYYY@YYYY
My Website: WWW.WWWW.WW My blog:
Above answer was peer-reviewed by
Follow-up: Trying to gain weight. Is there any side effect of dexona and ceplactin tablet? 16 minutes later
thanks sir for your prompt reply.

I already done my checkup but everything is normal, and I am thin from my childhood. Few months back I joined gym and take protein shake which help me to gain weight but now when I left gym again I am same as before.

Could you please suggest me any medicine by which I put over some fat within a month. As I am going to marry by next month.

Answered by Dr. Sudhir Kumar 5 minutes later

Thank you for getting back with more details.

I think the natural methods are better, such as what you did earlier. Eating good food including milk, non-veg, dry fruits, etc, and exercises in the gym. These are full proof and safe methods for gaining weight.

There is no safe medicine just for gaining weight.

Marriage is a happy occasion and I wish you all the best.

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor